Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 26, 2015, 4:02 PM EDT for Towns County, Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 4:02 PM EDT (20:02 UTC)
- Expired
- Jun 26, 2015, 4:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
County Towns County, GA
The radar
The Greer radar (KGSP), 130 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 4:35 PM EDT | HAIL 0.75 | 1 Nne Mountain Scene, GA | DIME SIZED HAIL ACCUMULATED TO AT LEAST 1 INCH DEEP AT OWL CREEK RD AND HWY 75. |
| Jun 26, 4:35 PM EDT | HAIL 1 | Mountain Scene, GA | QUARTER SIZED HAIL ON MAULDIN DRIVE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1434 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
715
WWUS82 KFFC 262002
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 26 2015
GAZ009-262045-
TOWNS GA-
402 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TOWNS COUNTY UNTIL 445 PM EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HIAWASSEE. THIS STORM WAS DRIFTING
NORTHEAST.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS TOWNS COUNTY THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...PLUM ORCHARD GAP SHELTER...MACEDONIA...MOUNTAIN SCENE...
BLUE MOUNTAIN SHELTER...TITUS AND TATE CITY.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3483 8366 3482 8365
3479 8371 3482 8379 3499 8377 3499 8355
TIME...MOT...LOC 2002Z 269DEG 2KT 3487 8370
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 26, 3:41 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 26, 3:41 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 341 PM EDT FRI JUN 26 2015 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... THE SHORT AND MID RANGE MODELS CONTINUE TO SHOW GOOD AGREEMENT WITH AN UPPER TROUGH... CURRENTLY DEVELOPING JUST WEST OF THE UPPER MISSISSIPPI VALLEY REGION... DEEPENING AND LIFTING EASTWARD ACROSS THE OHIO AND TENNESSEE VALLEYS ON SATURDAY. THIS WILL DRAG A COLD FRONT INTO NORTH GEORGIA BY EARLY SATURDAY AFTERNOON... THEN ACROSS MUCH OF CENTRAL GEORGIA SATURDAY NIGHT. A SERIES OF DISTURBANCES TRAVERSING THE DEEPENING LONG WAVE TROUGH DURING DAYTIME HEATING AHEAD OF THE FRONT... COUPLED WITH A MOIST AND MODERATE LOW-MID LEVEL SOUTHWEST FLOW... SHOULD RESULT IN WIDESPREAD SHOWERS AND THUNDERSTORMS ALONG AHEAD OF THE FRONT SATURDAY AND SATURDAY EVENING. MUCAPE VALUES OF 2000-2500 J/KG... COUPLED WITH MODERATE 25-35KT MODERATE DEEP LAYER SHEAR... SHOULD BE SUFFICIENT TO PUSH SOME STORMS TO SEVERE LEVELS ACROSS PARTS OF NORTH AND CENTRAL GEORGIA BY SATURDAY AFTERNOON AND INTO SATURDAY EVENING. DAMAGING WINDS... SOME LARGE HAIL AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS AT THIS TIME. PRECIPITABLE WATER VALUES OF 1.5 TO 2.0 INCHES WILL SUPPORT LOCALLY HEAVY RAIN... AND ANY TRAINING OF CELLS WOULD RESULT IN ISOLATED FLOOD PROBLEMS. AT THIS TIME... IT APPEARS THE GREATER STRONG/SEVERE STORM THREAT WILL BE MAINLY SOUTH OF A CEDARTOWN TO BLAIRSVILLE LINE FROM LATE SATURDAY MORNING THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. SPC HAS PLACED MUCH OF THIS AREA IN A SLIGHT RISK FOR SEVERE STORMS ON SATURDAY. THE STORM THREAT WILL QUICKLY END BEHIND THE COLD FRONT... ALTHOUGH POST FRONTAL SHOWERS/PATCHES OF LIGHT RAIN MAY LINGER FOR A FEW HOURS. ALSO EXPECT SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS TO PERSIST AHEAD OF THE FRONT ACROSS PARTS OF CENTRAL GEORGIA OVERNIGHT... BUT THE SEVERE THREAT SHOULD END SHORTLY AFTER MIDNIGHT ACROSS CENTRAL GEORGIA...EVEN AHEAD OF THE FRONT. OTHERWISE... TOOK A MAV AND MET BLEND FOR TEMPS AND CONTINUED TO SHOW HIGHER THEN GUIDANCE POPS THROUGH SATURDAY NIGHT. 39 .LONG TERM /SUNDAY THROUGH FRIDAY/... EXTENDED PERIODS MARKED WITH MORE DYNAMIC PATTERN AS UPPER TROUGH RETURNS TO THE AREA. AFOREMENTIONED COLD FRONT PUSHES THROUGH THE CWA SATURDAY NIGHT/SUNDAY MORNING....WITH SOME ASSOCIATED STORMS CARRYING INTO SUNDAY MORNING ACROSS THE FAR SOUTHERN PORTIONS OF THE CWA. FOR THE MOST PART SUNDAY AND MONDAY CONTINUE TO LOOK LIKE MORE PLEASANT DAYS WITH TEMPERATURES IN THE 80S...AND VERTICAL PROFILES SHOWING DRY AIR ACROSS THE AREA. TEMPERATURES SUNDAY WILL HOVER SLIGHTLY BELOW NORMAL...THEN MODERATE SLIGHTLY TO NEAR NORMAL MONDAY. WITH THE UPPER TROUGH AXIS REMAINING WEST OF THE AREA...AN ACTIVE PATTERN IS EXPECTED THROUGH THE WEEK AS SEVERAL FEATURES PUSH INTO THE REGION. NEXT BOUNDARY IMPACTS THE AREA TUESDAY...WITH ENHANCED STORM CHANCES REMAINING ACROSS THE AREA THROUGH THE REMAINDER OF THE WEEK. AMPLE MOISTURE WILL ALLOW FOR MORE EFFICIENT PRECIPITATION PROCESSES. HAVE GENERALLY GONE GOOD CHANCE TO LIKELY POPS ACROSS THE AREA EACH DAY TUESDAY THROUGH FRIDAY...AND SLIGHT CHANCE TO LOW END CHANCE POPS OVERNIGHT. 01/31 AVIATION... 18Z UPDATE... VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THE TAF PERIOD... EXCEPT LOWER MVFR/IFR POSSIBLE WITH EXPECTED PERIODS OF CONVECTION THIS AFTERNOON... THEN AGAIN SATURDAY AFTERNOON. HIRES MODELS CONTINUE TO SHOW SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS MOST TAF SITES BETWEEN 19-23Z THIS AFTERNOON... THEN DIMINISHING BY MID TO LATE THIS EVENING. CONVECTION BECOMES MORE WIDESPREAD ON SATURDAY AHEAD OF A COLD FRONT...MAINLY DURING THE AFTERNOON FOR ALL TAF SITES. WINDS WILL REMAIN MAINLY SOUTHWEST THROUGH THE FORECAST PERIOD WITH SPEEDS 7KTS OR LESS THROUGH TONIGHT... THEN 10-12KTS POSSIBLE ON SATURDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TIMING OF PRECIP. HIGH ON REMAINING ELEMENTS. 39 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 87 65 87 / 50 90 60 0 ATLANTA 72 85 65 85 / 60 90 50 0 BLAIRSVILLE 66 77 57 80 / 70 90 30 0 CARTERSVILLE 71 82 62 84 / 70 90 20 0 COLUMBUS 73 87 69 87 / 60 90 60 10 GAINESVILLE 71 83 63 84 / 50 90 50 0 MACON 73 89 68 88 / 50 90 60 10 ROME 72 83 62 85 / 80 80 20 0 PEACHTREE CITY 72 85 65 85 / 60 90 60 0 VIDALIA 74 90 72 89 / 50 70 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39 LONG TERM....01 AVIATION...39
Hazardous weather outlook, Jun 26, 4:59 AM EDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 459 AM EDT FRI JUN 26 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 459 AM EDT FRI JUN 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED TO SCATTERED SEVERE STORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA...AND AGAIN LATE TONIGHT ACROSS NORTH GEORGIA WEATHER HAZARDS EXPECTED... THE MAIN THREAT FROM THE SEVERE STORMS WILL BE DAMAGING WINDS AND LOCALLY HEAVY RAIN. UP TO 1 INCH HAIL IS POSSIBLE AS WELL. DUE TO THE LOCALLY HEAVY RAIN...BRIEF FLOODING OF LOW LYING AREAS IS POSSIBLE. DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL MOVE INTO CENTRAL GEORGIA THIS MORNING BRINGING AN INCREASE CHANCE OF THUNDERSTORMS TO CENTRAL GEORGIA. DAYTIME HEATING COMBINED WITH AMPLE INSTABILITY ACROSS NORTH GEORGIA WILL BRING AN INCREASING RISK OF SHOWERS AND THUNDERSTORMS ACROSS NORTH GEORGIA THIS AFTERNOON AS WELL. THE RISK OF THUNDERSTORMS WILL DIMINISH THIS EVENING. THEN AS A COLD FRONT MOVES INTO THE TENNESSEE VALLEY...SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS NORTH GEORGIA. SOME OF THE STORMS TODAY AND LATE TONIGHT COULD BE SEVERE...ESPECIALLY ACROSS NORTH GEORGIA. THE BEST TIMES FOR SEVERE STORMS WILL BE FROM 2 PM TO 10 PM TODAY ACROSS NORTH AND CENTRAL GEORGIA. ALSO...FROM 9 AM INTO SATURDAY MORNING ACROSS NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN SATURDAY AND SATURDAY NIGHT AS A COLD FRONT PUSHES SOUTHEASTWARD. SOME STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS ARE POSSIBLE BOTH PERIODS. DAMAGING WINDS...LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS. HAIL UP TO 1 INCH IN DIAMETER IS ALSO POSSIBLE. THUNDERSTORM CHANCES RETURN MAINLY TUESDAY AND WEDNESDAY AS OTHER DISTURBANCES LOOK TO INFLUENCE THE AREA. THERE IS STILL UNCERTAINTY IN THE FORECAST ON TIMING AND LOCATIONS OF GREATER CHANCES. STAY TUNED TO FUTURE UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 26, 2:55 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT FRI JUN 26 2015
GAZ002-011-261945-
CHATTOOGA GA-WALKER GA-
255 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTOOGA AND
WALKER COUNTIES UNTIL 345 PM EDT...
AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAFAYETTE...MOVING NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS CHATTOOGA AND WALKER COUNTIES THROUGH 345 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...CHICKAMAUGA...TRION...LA FAYETTE...MENLO...NOBLE...
NAOMI...CLOUDLAND...CENTER POST...ROCK SPRING...SUTTLES MILL...
LINWOOD AND VILLANOW.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3467 8549 3469 8549 3488 8527 3486 8526
3486 8523 3482 8520 3478 8520 3477 8516
3476 8515 3472 8517 3472 8511 3467 8507
3447 8550 3463 8553
TIME...MOT...LOC 1855Z 234DEG 15KT 3466 8539Special weather statement, Jun 26, 3:04 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT FRI JUN 26 2015
GAZ102-261930-
STEWART GA-
304 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN STEWART
COUNTY UNTIL 330 PM EDT...
AT 304 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF LUMPKIN...MOVING NORTH AT 10
MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS STEWART
COUNTY THROUGH 330 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUVALE AND CHARLES.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING OR HEAVY RAIN.
LAT...LON 3208 8495 3218 8501 3220 8496 3221 8497
3221 8498 3222 8498 3222 8493 3223 8492
3223 8482 3222 8481 3222 8480 3223 8480
3223 8477 3212 8477
TIME...MOT...LOC 1904Z 173DEG 10KT 3213 8491Special weather statement, Jun 26, 3:43 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT FRI JUN 26 2015
GAZ003-262015-
CATOOSA GA-
343 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN CATOOSA COUNTY UNTIL 415 PM EDT...
AT 343 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FORT OGLETHORPE...OR 7 MILES WEST OF
RINGGOLD...MOVING NORTHEAST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS CATOOSA COUNTY THROUGH 415 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
RINGGOLD...FORT OGLETHORPE...LAKEVIEW...GRAYSVILLE...INDIAN
SPRINGS...BLUE SPRING...BOYNTON...EAST RIDGE AND APISON.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3499 8505 3498 8504 3485 8520 3486 8526
3498 8527 3499 8526
TIME...MOT...LOC 1943Z 217DEG 6KT 3490 8525Local storm report, Jun 26, 3:58 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL VARNELL 34.90N 84.97W
06/26/2015 E0.70 INCH WHITFIELD GA AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED DIME SIZED HAIL NEAR
CLEVELAND HWY AND GA 2.
&&
EVENT NUMBER FFC1500445
JLFSpecial weather statement, Jun 26, 4:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT FRI JUN 26 2015
GAZ009-262045-
TOWNS GA-
402 PM EDT FRI JUN 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN TOWNS COUNTY UNTIL 445 PM EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HIAWASSEE. THIS STORM WAS DRIFTING
NORTHEAST.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT
MOVES ACROSS TOWNS COUNTY THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HIAWASSEE...PLUM ORCHARD GAP SHELTER...MACEDONIA...MOUNTAIN SCENE...
BLUE MOUNTAIN SHELTER...TITUS AND TATE CITY.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
3490 8363 3488 8366 3483 8366 3482 8365
3479 8371 3482 8379 3499 8377 3499 8355
TIME...MOT...LOC 2002Z 269DEG 2KT 3487 8370The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 2:55 PM EDT | Special Weather Statement | FFC | Walker | 50 min |
| Jun 26, 3:04 PM EDT | Special Weather Statement | FFC | Stewart | 26 min |
| Jun 26, 3:27 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| Jun 26, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 43 min |
| Jun 26, 3:34 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 41 min |
| Jun 26, 3:43 PM EDT | Special Weather Statement | FFC | Catoosa | 32 min |
| Jun 26, 4:10 PM EDT | Special Weather Statement | FFC | Gordon | 35 min |
| Jun 26, 4:15 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 26, 4:17 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Jun 26, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon | 31 min |
| Jun 26, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 43 min |
| Jun 26, 4:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jun 26, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 35 min |
| Jun 26, 4:42 PM EDT | Special Weather Statement | FFC | Murray | 33 min |
| Jun 26, 4:46 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 29 min |
| Jun 26, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 25 min |
| Jun 26, 4:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth | 39 min |
| Jun 26, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 35 min |
| Jun 26, 5:07 PM EDT | Special Weather Statement | FFC | Hall | 23 min |
| Jun 26, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Pickens | 38 min |
| Jun 26, 5:14 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 26, 5:17 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 28 min |
| Jun 26, 5:25 PM EDT | Special Weather Statement | FFC | Forsyth | 65 min |
| Jun 26, 5:31 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| Jun 26, 5:32 PM EDT | Special Weather Statement | FFC | Union | 28 min |
| Jun 26, 5:43 PM EDT | Special Weather Statement | FFC | Murray | 62 min |
| Jun 26, 5:44 PM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 26, 5:58 PM EDT | Special Weather Statement | FFC | Union | 47 min |
| Jun 26, 6:14 PM EDT | Severe Thunderstorm Warning | FFC | Union | 31 min |
| Jun 26, 6:18 PM EDT | Special Weather Statement | FFC | Fannin | 27 min |
| Jun 26, 6:20 PM EDT | Special Weather Statement | FFC | White | 25 min |
| Jun 26, 6:23 PM EDT | Special Weather Statement | FFC | Gwinnett | 22 min |
| Jun 26, 6:41 PM EDT | Special Weather Statement | FFC | Towns, Union | 34 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.